The 10s seem to make me feel more sluggish, sleepy while easing pain. The 7.5s eased pain but also gave me energy, felt alert, really good. Has anyone else experienced this, if so, why?
It is very likely to be what the above answer is. Or it could be another difference in meds that ought not to happen, but does. There's one way to find out. Cut a 10/500 in half and just take 1/2. If you still get the energy then it's from the higher dose. If you don't it's a difference in manufacturing that isn't supposed to happen but does. IMO the quality controls with drug making has gone down the tubes. But this is just my opinion.
I will try taking half of one and see how that does. I may have to go back and see if they will switch them back to 7.5s. I have a surgery coming up in a few weeks (hip replacement) and I have blown my knee out from baring constant weight from the walker on it. I just hate feeling so bad off these new meds. Thanks for your replies :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 3 answers
Is it safe for My doctor to abruptly stop my Lortab (after 5 years!) & put me on Suboxone Or Ultram?
Posted 25 Dec 2010 • 5 answers
Posted 14 Oct 2011 • 3 answers
Posted 17 Dec 2013 • 3 answers
Posted 20 Dec 2013 • 2 answers